# SDR RAIA950229

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Part number: 9EN1C111HB2BB2
- Condition: Failed
- Location: Rt Gear
- Part time: 12,209 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRL - FLT 7051 - RT MAIN GEAR DOES NOT SHOW DOWN AND LOCK.  NO EMERGENCY DECLARED CREW LANDED SAFELY.  MAINTENANCE REPLACED RT MAIN GEAR DOWNLOCK SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (Z)
